zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The global attractivity and asymptotic stability of solution of a nonlinear integral equation. (English) Zbl 1108.45006
The paper is devoted to the study of the nonlinear Volterra integral equations $$x(t)=f\left(t,x(t),\int^t_{0}u(t,s,x(s))ds\right),\ \ t\geq 0,\tag1 $$ and $$x(t)=g(t,x(t))+x(t)\int^t_{0}u(t,s,x(s))ds,\ \ t\geq 0,\tag2$$ in the Banach space consisting of all real functions defined, bounded and continuous on $[0,+\infty)$. Using the measures of noncompactness and the fixed point theorem, conditions are given when equation (1) has at least one globally attractive solution and when equation (2) has at least one asymptotically stable solution. The last statement for the special case of equation (2) with $g(t,u)\equiv 0$ improves the corresponding result of {\it J. Banas} and {\it B. Rzepka} [J. Math. Anal. Appl. 284, No. 1, 165--173 (2003; Zbl 1029.45003)]. Three examples are given.

45M10Stability theory of integral equations
45G10Nonsingular nonlinear integral equations
47H09Mappings defined by “shrinking” properties
Full Text: DOI
[1] Argyros, I. K.: Quadratic equations and applications to Chandrasekhar’s and related equations. Bull. austral. Math. soc. 32, 275-292 (1985) · Zbl 0607.47063
[2] Banaś, J.; Goebel, K.: Measures of noncompactness in Banach spaces. Lecture notes in pure and appl. Math. 60 (1980)
[3] Banaś, J.: Measures of noncompactness in the space of continuous tempered functions. Demonstratio math. 14, 127-133 (1981)
[4] Banaś, J.; Rzepka, B.: On existence and asymptotic stability of solutions of a nonlinear integral equation. J. math. Anal. appl. 284, 165-173 (2003) · Zbl 1029.45003
[5] Deimling, K.: Nonlinear functional analysis. (1985) · Zbl 0559.47040
[6] Abdou, M. A.: On the solution of linear and nonlinear integral equation. Appl. math. Comput. 146, 857-871 (2003) · Zbl 1041.45006
[7] O’regan, D.: Existence results for nonlinear integral equations. J. math. Anal. appl. 192, 705-726 (1995)
[8] Corduneanu, C.: Integral equations and applications. (1973) · Zbl 0273.45001